# SDR QXEA200501793

- Difficulty date: December 18, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 16,515 hours, 23,864 cycles
- Engine: Pwa PW123
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826895
- Part serial: 951155
- Condition: Malfunctioned
- Location: Nr 2 Prop
- Part time: 10,714 hours, 15,484 cycles
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2043 RT TRU CAUTION LIGHT CAME ON IN CRUISE. MAINTENANCE REPLACED NR 2 PROP BRUSH BLOCK AND FUSES. FOUND TRU CIRCUIT BREAKER POPPED. RESET BREAKER IAW GMM 5-18-0. PERFORMED FUNCTION TEST OF TRU'S. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
